# SDR AALA980036

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Defective
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, DISCOVERED EMERGENCY EXIT LIGHT AT VENTRAL STAIRWAY INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT AT VENTRAL STAIRWAY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
